Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nausea after working for long hours, not slept properly. Any medication?

I was sitting before the computer for long time. In fact i didnt have a proper sleep as well. I was feeling like vomiting and feeling like hell when i see the computer screen. But after coming from office i feel better but still not recovered fully. Why do i feel like this and what can be a medicine. Thanks for your reply .
Asked On : Tue, 9 Apr 2013
Answers:  2 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
thanks for using health care magic.
Nausea is very common after inadequate sleep.
the best remedy for that is to have adequate sleep. if you can not sleep because of any reason, You can take anti emetic agents like domperidone and anti acidity drug like famotidin.
Answered: Wed, 10 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to HCM

Sitting before computer for long period may cause nausea and feeling of tiredness because of continuous eye strain. You have been working for prolonged period and this has resulted in heightened arousal in you which is causing nausea, tiredness, poor sleep. If you are able to tolerate these symptoms for some time then there is no need of medicines. Just having a good bath and light exercise will work. Medicines like clonazepam can be used to get immediate relaxation and to get sleep. But for medicines visit a good Psychiatrist.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 10 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor